Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I go off my medication to get a orgasm?

I'm on ahefty dose of high blood pressure meds and it's numbing down there,so I can't feel any pleasure.I've thought about going on a lowwer dose med,those I have been able to get sexually active but not too much.I'm worried I don't know what to do.I worry that I will mess up my blood vessels,since they are used to being openned from the blood pressure meds.

Answer Question
 
Anonymous

Asked by Anonymous at 12:15 AM on Jun. 12, 2010 in Health

Answers (5)
  • I have HBP and so does SO. We both had to give up having orgasms. It sucks but it's better than having a stroke so I vote No on leaving meds.
    admckenzie

    Answer by admckenzie at 12:22 AM on Jun. 12, 2010

  • weird i'm on bpm and iv never had an orgasim problem. i take metoporlol
    Anonymous

    Answer by Anonymous at 12:45 AM on Jun. 12, 2010

  • Just say no to drugs and yes to exercise and eating right...take fish oil for your heart...I had ridiculously high blood pressure 3 yrs. ago 186/110 and it is now normal, thanks to my change in lifestyle..AND the fish oil, I take 6 capsules a day...started with just 2 a day thwn this little asian dr. I see on my walks told me to up my dosage and I am well now...no problem in the sex dept. either. drugs are BAD, our society is BRAINWASHED by the medical field into thinking for every ill under the sun there is a drug we should take WRONG! DRUGS WILL FUCK YOU UP, PRESCRIPTION OR OTHERWISE! Good lord, sex is one of the greatest gifts we get in this life and the best thing is, IT'S FREE.....!! Cherish it!
    Anonymous

    Answer by Anonymous at 3:00 AM on Jun. 12, 2010

  • Talk to your doctor about this. If your medication causes a side effect you can't live with (and this is one a doctor should understand not wanting to live with,) then your doctor should be supportive of trying a different medication.
    Anonymous

    Answer by Anonymous at 7:11 AM on Jun. 12, 2010

  • Never just stop taking your bp meds. If you can lower bp through weight loss,diet,etc. then do it. Ask for a different prescription. If you cannot talk to your doctor, get a new one.Generics can be formulated differently from brand name drugs.
    Anonymous

    Answer by Anonymous at 8:22 PM on Jun. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN